MENU

You are here

Publications

Export 1502 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546
Cesana P, DeSimone A. Strain-order coupling in nematic elastomers: equilibrium configurations. Math. Models Methods Appl. Sci. 19 (2009) 601-630 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2700
DeSimone A, Bianchi B, Heltai L. Stratos: a code for 3D free surface flows with floating constraints.; 2009. Available from: http://hdl.handle.net/1963/3701
Michelangeli A. Strengthened convergence of marginals to the cubic nonlinear Schroedinger equation.; 2007. Available from: http://hdl.handle.net/1963/1977
DeSimone A, Tamagnini C. Stress-dilatancy based modelling of granular materials and extensions to soils with crushable grains. Int. J. Numer. Anal. Met. 29 (2005) 73-101 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2165
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
Bertola M, Gekhtman M, Szmigielski J. Strong asymptotics for Cauchy biorthogonal polynomials with application to the Cauchy two-matrix model. J. Math. Phys. 2013 ;54:043517, 25.
Balogh F, Bertola M, Lee S-Y, McLaughlin K. Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane. Comm. Pure Appl. Math. [Internet]. 2015 ;68:112–172. Available from: http://dx.doi.org/10.1002/cpa.21541
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.
Bressan A, LeFloch PG. Structural stability and regularity of entropy solutions to hyperbolic systems of conservation laws. Indiana Univ. Math. J. 48 (1999), no. 1, 43--84 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3374
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
Yu L. The structure and regularity of admissible BV solutions to hyperbolic conservation laws in one space dimension. 2013 .
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Alberti G, Bianchini S, Crippa G. Structure of level sets and Sard-type properties of Lipschitz maps. SISSA; 2011. Available from: http://hdl.handle.net/1963/4657
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Cicconofri G, DeSimone A. A study of snake-like locomotion through the analysis of a flexible robot model. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2015 ;471:20150054. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2015.0054
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems: a rotation number approach. Advanced Nonlinear Studies. 2011 ;11:77–103.
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems via the Poincaré́-Birkhoff theorem. Le Matematiche. 2011 ;66:115–122.
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Bianchini S, Daneri S. On Sudakov's type decomposition of transference plans with norm costs. SISSA; 2013. Available from: http://hdl.handle.net/1963/7206
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
Bardelloni M, De Marchis F, Malchiodi A. Supercritical conformal metrics on surfaces with conical singularities. Int Math Res Notices (2011) 2011 (24): 5625-5643 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4095

Pages

Sign in